# SDR DALA2022081705590

- Difficulty date: August 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737
- Aircraft serial: 31919
- Aircraft time: 28,500 hours, 10,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2365261) DURING INSPECTION FOUND SEVERAL CORROSION ON SIDE PLATE-CHANNEL RBL 21.00 BTW STA 500A/500L. NEW SECTION OF SIDE PLATE WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
